# SDR UIEA0031

- Difficulty date: July 13, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- System (JASC): 2612 · Fire Detection
- Part: Valve
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, N
- Precautionary procedure: E, A

## Discrepancy

FLT GT723 - ATB - AT APPROXIMATELY 1500 FT, NR 3 ENGINE FIRE WARNING CAME ON.  BOTH LOOPS PEGGED HIGH.  FOLLOWING FHB, SHUTDOWN ENGINE AND PERFORMED FIRE CHECKLIST.  LIGHTS WENT OUT AND TEMPERATURE RETURNED TO NORMAL.  FIRE BOTTLES WERE NOT DISCHARGED.  REPLACED PRESSURE RELIEF VALVE AND HIGH STAGE VALVE.  ACCOMPLISHED INSPECTION IAW 72-00-00, PAGE 680K, 71-00-42, PAGE 110, 36-11-01, PAGE 601.  ALSO, PERFORMED MPA PER 71-00-00 AND ENGINE NOW OK FOR SERVICE.  (M)
